# SDR DALA2017051703962

- Difficulty date: May 13, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 83,099 hours, 11,377 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Smoke
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO CREW BEING NOTIFIED BY FOLLOWING AIRCRAFT THAT LT MLG IS SMOKING.  MAINTENANCE REPLACED NR 5 WHEEL ASSEMBLY AND BRAKE.  SYSTEM OPERATION IS NORMAL.
